# SDR USAA2012112700032

- Difficulty date: November 26, 2012
- Submitted: November 27, 2012
- Operation: Air carrier
- Aircraft: N552UW
- Make and model: Airbus A321-231
- Aircraft serial: 4957
- Aircraft time: 3,693 hours, 1,239 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: F10006003
- Condition: Missing
- Location: Exit Sign
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT SIGN DOOR 4R IS MISSING.  REPLACED LENS AT 4R EMERGENCY EXIT LIGHT.
